I was put on Zyprexa in the hospital, and have continued the prescription for the past week that I have been Home from the hospital. While It's true that I have experienced an insatiable appetite, I am most concerned with the severe edema and the red, hot to the touch, skin on My calves and shins. This happened to me once before when taking another medication, and was subsequently diagnosed with allergic vasculitis. Has any one else experienced the extreme swelling, accompanied with bright red, hot to the touch, painful extremities?
I didn't experience this on Zyprexa. Bloating of the legs and feet is a common side effect. But the heat and redness indicate an unexpected side effect that needs attention. You may well have allergic vasculitis again or some other infectious process. Please call your Dr. and get his/her opinion.
Whatever is causing it, you need to see a dr. now.
- Zyprexa Information for Consumers
- Zyprexa Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zyprexa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 11 Jul 2011 • 1 answer
Updated 5 Apr 2012 • 1 answer
Updated 4 Jul 2012 • 1 answer
Updated 17 Mar 2015 • 2 answers
Updated 10 Jun 2015 • 3 answers